Nonlinear and locally optimal controller design for input affine locally controllable systems

Abstract : Given a global nonlinear state feedback which stabilizes globally an equilibrium, the aim of this paper is to modify the local behavior of the trajectories in order to get local optimality with respect to a given quadratic cost. A sufficient condition is given in terms of Linear Matrix Inequalities (LMI) to design a locally optimal and globally stabilizing control law. This approach is illustrated on an academic inverted pendulum model in order to stabilize its upper equilibrium point. An extension of the main result is then given to address the problematic cases. Moreover, the cases in which the previous LMI condition failed to be satisfied is addressed and a new sufficient condition is then given (which is not anymore linear).
Type de document :
Article dans une revue
International Journal of Control, Taylor & Francis, 2012, 85 (2), pp.159-170. 〈10.1080/00207179.2011.641159〉
Liste complète des métadonnées

Littérature citée [15 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00640951
Contributeur : Vincent Andrieu <>
Soumis le : lundi 14 novembre 2011 - 14:55:09
Dernière modification le : vendredi 12 octobre 2018 - 09:20:01
Document(s) archivé(s) le : mercredi 15 février 2012 - 02:26:10

Fichier

PendLocOpt_format_IJC_FinalSub...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Mariem Sahnoun, Vincent Andrieu, Madiha Nadri. Nonlinear and locally optimal controller design for input affine locally controllable systems. International Journal of Control, Taylor & Francis, 2012, 85 (2), pp.159-170. 〈10.1080/00207179.2011.641159〉. 〈hal-00640951〉

Partager

Métriques

Consultations de la notice

171

Téléchargements de fichiers

181